Our partner

Medications possibly making things worse?

Binge Eating Disorder message board, open discussion, and online support group.

Moderator: weepingwillow

Medications possibly making things worse?

Postby DistortedOne » Tue Jul 20, 2021 11:21 pm

Forgive me if this is old information, but I think it's worth mentioning (if someone hasn't already) that we should carefully examine any meds we're taking that may be influencing our impulsivity. Especially any meds that have anything to do with dopamine. I take Bupropion and Pramipexole (just switched to Ropinirole today actually) and I think both of those are having some influence on my impulsivity to some extent.

The Bupropion may be exacerbating my hyper sexuality episodes which is another story entirely. The Pramipexole is definitely exacerbating my night eating. I can tell I get the munchies after I take my evening dose. Pramipexole is clearly inducing mania if I take higher dosages so I'm very careful about that and make sure I take a good amount of Oxcarbazepine along with it. Hopefully the Ropinirole doesn't have that same effect but they work similarly so I'm not confident.

Please take time to examine any meds you are taking. They may be making things worse. If you feel that one is having this effect, please talk to you doctor right away.

I'll get down off my soapbox now.
DistortedOne
Consumer 1
Consumer 1
 
Posts: 21
Joined: Wed Jul 07, 2021 11:54 pm
Local time: Thu Dec 02, 2021 5:12 pm
Blog: View Blog (0)


ADVERTISEMENT

Return to Binge Eating Disorder Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 9 guests